# SDR IXXA06SMN082S

- Difficulty date: March 9, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Improper
- Location: Zone 500
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT ELEVATOR UPPER SURFACE HAS NON - STANDARD REPAIR AT STA XE 99.281.  PERFORMED MAJOR REPAIR IAW DC8 SRM 55-4-1 FIG 1.  REMOVED PANEL PLATING WITH STANDARD REPAIR IAW DC8 SRM 55-1-0, DC8 SRM 51-1-21.  FABRICATED NEW PLATING + BONDED FINGER DOUBLER IAW DC8 SRM 55-4-1 FIG 1.  BONDED BOTH PARTS WITH HYSOL IAW DC8 SRM 51-1-9, DC8 SRM 51-1-9A.  CLEANED, TREATED AND PRIMED AREA + NEW PANEL PLATING IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0, 51-3-1.  PERFORMED BALANCE TO LT ELEVATOR IAW DC8 SRM 51-4-4 FOUND WITHIN LIMITS TABLE MOMENT 1.449. 37 IN LBS.
